Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Experiencing terrible itching in armpits and behind knees. Suffer factor V Leiden and MTHFR. What is this ?

I have been experiencing terrible itching in my armpits and behind my knees at the fold. I have not changed any soaps, detergents, lotions, perfumes, etc. I haven t consumed any unusual foods liquids or anything outside of my normal diet . There is no visible rash or bumps. I don t know if it s related or not but I also have factor V Leiden and MTHFR as well as a benign growth on my right adrenal glad. The itching has lasted about a week or so.
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
a thanks for writing to us.
from the description it seems, you could be having frictional intertrigo.
Keeping these areas friction free and dry by wearing cotton clothes and application of steroid cream should help. if the lesions are too itchy, you may take tablet cetirizine too. avoid wearing synthetic clothes or denim clothes.
Hope that answered your query.
Take care
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor